# SDR ASAA1150184

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 19,487 hours, 5,791 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RECEIVE AUDIO COMPLETELY GARBLED AND UNREADABLE (SERVERAL FREQUENCIES AND LOCATIONS TRIED).  HF NR 1 BITE CHECK NORMAL PER MM 23 11 00 UNABLE TO DUPLICATE RECEPTION NR 1 & NR 2 APPEAR EQUAL.
